Previous |  Up |  Next


Title: On the regularity condition for decomposable communication channels (English)
Title: K podmínce regularity pro rozložitelné sdělovací kanály (Czech)
Author: Winkelbauer, Karel
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 7
Issue: 4
Year: 1971
Pages: (314)-327
Summary lang: Czech
Category: math
MSC: 28D05
MSC: 94A05
MSC: 94A15
idZBL: Zbl 0244.94007
idMR: MR0349272
Date available: 2009-09-24T16:19:27Z
Last updated: 2012-06-04
Stable URL:
Reference: [1] K. Winkelbauer: On the coding theorem for decomposable discrete informations channels.Kybernetika 7 (1971): Part I in No. 2, 109-124; Part II in No. 3, 230-255. MR 0300751
Reference: [2] J. Nedoma: On non-ergodic channels.Transact. Second Prague Conf. on Inform. Theory etc. Prague 1960, 363-395. Zbl 0096.11101, MR 0129055


Files Size Format View
Kybernetika_07-1971-4_4.pdf 581.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo